The MPN Hub uses cookies on this website. They help us give you the best online experience. By continuing to use our website without changing your cookie settings, you agree to our use of cookies in accordance with our updated Cookie Policy

How do you manage ruxolitinib discontinuation syndrome?

Jun 18, 2020

During the 25th Congress of the European Hematology Association (EHA), the MPN Hub spoke to Francesca Palandri, University of Bologna, Bologna, IT. We asked: How do you manage ruxolitinib discontinuation syndrome?

Adverse events are often observed in patients following the discontinuation of treatment with ruxolitinib. In severe cases, patients may require hospitalization, and some cases can be fatal. Discontinuation syndrome reportedly occurs in ~15% of patients following ruxolitinib termination. Here, Francesca Palandri discusses how to minimise the risk of ruxolitinib discontinuation syndrome in clinical practice.

How do you manage ruxolitinib discontinuation syndrome?